# SDR DALA1222211501

- Difficulty date: April 10, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 91,943 hours, 18,369 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T220124A
- Part serial: 000720
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, I/B FLAP, O/B FWD FAIRING DELAMINATED.  COMPOSITE PREPREG REPAIR CARRIED OUT AS PER SRM 57-53-01, REPAIR 1 AND SRM 51-07-05 PAR 5A(1), FIGURE 5.
